Spatially nonlocal problems with integral conditions for third-order differential equations

A. I. Kozhanov, G. A. Lukina

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We obtain sufficient conditions for the existence of regular solutions of some nonlocal problems for the equation uttt + uxx + μu = f(x, t) with conditions containing integrals with respect to the spatial variable.

Original languageEnglish
Pages (from-to)879-890
Number of pages12
JournalDifferential Equations
Volume53
Issue number7
DOIs
Publication statusPublished - 1 Jul 2017

Keywords

  • MULTIDIMENSIONAL HYPERBOLIC-EQUATIONS
  • BOUNDARY-VALUE-PROBLEMS
  • SOLVABILITY

Fingerprint Dive into the research topics of 'Spatially nonlocal problems with integral conditions for third-order differential equations'. Together they form a unique fingerprint.

Cite this